# SDR R61A201501150043

- Difficulty date: January 15, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 17,092 hours, 13,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091882001
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, DAMAGE TO CFLLL LT LOWER SKIN REQUIRES COLD WORKING AND BLENDING.  MAINTENANCE  HAS PERFORMED THE COLD FORMING OF DAMAGED AREAS, PERFORMED HFEC TO ENSURE THERE ARE NO CRACKS, BLENDED OUT GOUGE AND DAMAGE AND THICKNESS REDUCTION HAS BEEN RECORDED.  THIS REPAIR IS CONSIDERED TEMPORY AS IT WILL REQUIRE DETAILED STRUCTURE ANALYSIS THIS REPAIR VALIDITY OF THIS REPAIR IS 12 MONTHS. THIS REPAIR WAS PERFORMED IAW ETD 2015-170-002528-A.  THIS IS MAJOR REPAIR, PN 170-91882-001, SKIN LOWER.
